Abstract:
The subject of the paper is methods of calculations of Legendre functions Pν(x)−1<x⩽1, ν∈C and associated Legendre functions P−mν(x)−1<x⩽1, ν∈C, m∈Z+.
Citation:
V. M. Babich, D. B. Dement'ev, B. A. Samokish, “On the calculations of Legendre functions”, Mathematical problems in the theory of wave propagation. Part 36, Zap. Nauchn. Sem. POMI, 342, POMI, St. Petersburg, 2007, 14–30; J. Math. Sci. (N. Y.), 148:5 (2008), 639–649
\Bibitem{BabDemSam07}
\by V.~M.~Babich, D.~B.~Dement'ev, B.~A.~Samokish
\paper On the calculations of Legendre functions
\inbook Mathematical problems in the theory of wave propagation. Part~36
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 342
\pages 14--30
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl120}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2365107}
\zmath{https://zbmath.org/?q=an:1185.33029}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 148
\issue 5
\pages 639--649
\crossref{https://doi.org/10.1007/s10958-008-0014-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38349119942}
Linking options:
https://www.mathnet.ru/eng/znsl120
https://www.mathnet.ru/eng/znsl/v342/p14
This publication is cited in the following 1 articles:
I. A. Ibragimov, A. M. Il'in, A. P. Kiselev, S. V. Kislyakov, L. D. Faddeev, “Vasilii Mikhailovich Babich (on his eightieth birthay)”, Russian Math. Surveys, 66:1 (2011), 205–208